Dermatoloji Poliklinigine Basvuran Hastalarda Gözlenen Ilaç Reaksiyonlari/Drug Reactions Seen Among Patients Admitted to the Dermatology Department

Özet. Amaç: Bu çalismanin amaci Dermatoloji poliklinigine basvuran hastalarda gözlenen ilaç reaksiyonlarini degerlendirerek; bu reaksiyonlara neden olan ilaçlari, olusan reaksiyonlarin tiplerini ve sikliklarini incelemektir. Gereç ve Yöntem: Ocak 2008-Aralik 2009 tarihleri arasinda poliklinigimize basvuran ve ilaç reaksiyonu tanisi alan 193 hasta retrospektif olarak degerlendirildi. Hastalarin yasi, cinsiyeti, yakinmalari, laboratuar tetkikleri, tani ve tedavi bilgileri Hasta Kayit Formlari incelenerek elde edildi. Bulgular: Yirmi dört aylik sürede Dermatoloji bölümüne basvuran 193 hastanin 107'si (%55,4) kadin ve 86'si (%44,6) erkek idi. Hastalarin yaslari 8 ay-80 yil arasinda olup, yas ortalamasi 37,00±2,5 yil idi. Ilaç alimindan lezyon gelisimine kadar geçen süre 15 dakika ile 1 yil arasinda degismekteydi. En sik gözlenen ilaç reaksiyonu ürtiker (72 hasta) olup diger reaksiyonlar sirasiyla makülopapüler ilaç erüpsiyonu (31 hasta), fiks ilaç erüpsiyonu (24 hasta) ve pruritus (14 hasta) seklindeydi. En sik sorumlu tutulan ilaç grubu antibiyotikler (63 hasta, %32,6) idi. Diger sorumlu ilaçlar sirasiyla analjezikler (37 hasta, %19,2) ve antihipertansif ilaçlar (19 hasta, %9,8) idi. Hastalarin 29'unda (%15,0) histopatolojik inceleme yapilarak tani konuldu. Ondokuz hastada hafif transaminaz yüksekligi tespit edilirken, diger sistemlere ait herhangi bir komplikasyon saptanmadi. Hastalarin 26'sinda atopi eslik etmekteydi. Sonuç: Sonuç olarak bu çalismada en sik görülen ilaç reaksiyonlarinin ürtiker-anjioödem, makülopapüler ve fiks ilaç erüpsiyonu oldugunu; antibiyotik, analjezik ve antihipertansif ilaçlarin en sik sorumlu ajanlar oldugunu saptadik. (Türk derm 2012; 46: 130-3). Anah tar Ke li me ler: Ilaç reaksiyonlari, ürtiker, antibiyotik. Sum mary. Background and Design: The purpose of this study was to evaluate the drug reactions observed in patients who applied to Dermatology Department and to determine which drugs caused these reactions, the type of the reactions and their frequency. Materials and Methods: A total of 193 patients admitted to the Dermatology Department with the diagnosis of drug reaction between January 2008 and December 2009 were retrospectively evaluated. Age, sex, symptoms, laboratory tests, diagnosis and treatment information were obtained by examining the patient record forms. Results: During the period of twenty-four months, 193 patients were admitted to the Dermatology Department. 107 (55.4%) of them were female and 86 (44.6%) were male. The patients were aged between 8 month and 80 years with a mean age of 37.00±2.5 years. The duration from drug intake to the development of lesions ranged from 15 minutes to 1 year. The most common drug reaction was urticaria (72 patients) and the other reactions were maculopapular drug eruptions (31 patients), fixed drug eruption (24 patients), and pruritus (14 patients). The most common drugs held responsible were antibiotics (63 patients, 32.6%) followed by analgesics (37 patients, 19.2 %), and antihypertensive drugs (19 patients, 9.8%). Twenty-nine patients (15.0%) were diagnosed histopathologically. Nineteen patients had mild transaminase elevation, while no complications were detected in the other systems. The drug reactions were accompanied by atopy in 26 patients. Conclusion: Based on the results of the present study, the most common drug reactions are urticaria-angioedema, maculopapular eruption, and fixed drug eruption and the most frequent causative agents are antibiotics, analgesics, and anti-hypertensive drugs. (Turk derm 2012; 46: 130-3). Key Words: Drug reactions, urticaria, antibiotics.

© Galenos Yayinevi 2012. Provided by ProQuest LLC. All Rights Reserved.

The use of this website is subject to the following Terms of Use